# SDR CALA2009042000206

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 31,765 hours, 5,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING MID FACING FWD JUMPSEAT EMERGENCY FLASHLIGHT WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY PER MM 25-64-00.  OPS CHECKS GOOD, OK FOR SERVICE.
